MAUDE Adverse Event Report: STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL); PHAKIC TORIC INTRAOCULAR LENS

STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL); PHAKIC TORIC INTRAOCULAR LENS
Model Number TMICL12.6
Medical Device Problem Codes Off-Label Use (1494); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/13/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The reporter indicated that the surgeon implanted a 12.6mm tmicl12.6; -9.50/+1.50/049 (sphere/cylinder/axis) implantable collamer lens into the patient's left eye (os) on (b)(6) 2022.The patient experienced lens rotation not associated to low vaulting.On (b)(6) 2022 the lens was repositioned but it did not resolve the problem as the lens had rotated vertically.Lens remains implanted.
 
Additional Manufacturer Narrative
H6 - medical device problem code - 1494: off-label use: keratoconus.Claim# (b)(4).
 
Additional Manufacturer Narrative
Additional information: b5: the reporter indicated that the surgeon implanted a 12.6mm tmicl12.6; -9.50/+1.50/049 (sphere/cylinder/axis) implantable collamer lens into the patient's left eye (os) on (b)(6) 2022.The patient experienced lens rotation not associated to low vaulting.On (b)(6) 2022 the lens was repositioned but it did not resolve the problem as the lens had rotated vertically.Reportedly, the lens was explanted on an unknown date.Patient was doing well but complained about decreased va.However, "the doctor thinks that this is a surface issue." claim# (b)(4).

Brand Name
IMPLANTABLE COLLAMER LENS (ICL)
Common Device Name
PHAKIC TORIC INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer (Section G)
STAAR SUGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer Contact
joselene muniz
1911 walker avenue
monrovia, CA 91016
MDR Report Key17140262
Report Number2023826-2023-02404
Device Sequence Number15376105
Product Code QCB
UDI-Device Identifier00841542106788
UDI-Public00841542106788
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P030016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/29/2024
Device Model NumberTMICL12.6
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2023
Supplement Date Received by Manufacturer06/06/2023
Initial Report FDA Received Date06/15/2023
Supplement Report FDA Received Date07/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/14/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARTRIDGE MODEL-SFC-45, LOT#-UNK.; FOAM TIP PLUNGER MODEL-FTP, LOT#-UNK.
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age34 YR
Patient SexMale